# SDR DHL200080173C

- Difficulty date: June 14, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CK; LT WING LEADING EDGE RIB CRACKED 3/4 INCH, STA. XFS. 740.00. PERFORMED STOP DRILL IAW SRM 57-2-5, FIG 1, CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B, PAGE 1-2, FABRICATED AND INSTALLED DOUBLER IAW SRM 57-2-5, FIG 1. REF: N/R 0441.
